# SDR ASAA2023062543738

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,114 hours, 16,828 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 AFT WING FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AT APPROX. 3000 FEET AGL ON APPROACH. GROUNDED - YES. C/O TROUBLESHOOTING PER FIM 28-22-00 TASK 805 NO DEFECTS NOTED AT THIS TIME. NO HISTORY IN 90 DAYS.
